# SDR MALA030380

- Difficulty date: August 13, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFING CWP LIGHT ILLUMINATED DURING TAKEOFF ROLL OF FLIGHT NR 3342.  ALL ENGINE INDICATIONS NORMAL.  FLAP (0) CONDITION LEVERS MAX, ALL TRIMS IN GREEN ARC, AIRSPEED APPROXIMATELY 110 KNOTS.  ABORTED TAKEOFF MININAL BRAKING APPLIED.  MAINTENANCE PERFORMED REJECTED TAKE OFF INSPECTION IAW MM SECTION 05-50-00-6 NO DISC NOTED.  PERFORMED TEST FLIGHT BY FLIGHT CREW UNABLE TO DUPLICATE CONFIG WARNING CAS.
